MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US 1818910 QUICKSET TAPER HEX SCDR FLEX; HIP INSTRUMENTS : SCREWDRIVERS

DEPUY ORTHOPAEDICS INC US 1818910 QUICKSET TAPER HEX SCDR FLEX; HIP INSTRUMENTS : SCREWDRIVERS
Catalog Number 227448000
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the screwdrivers stripped out during surgery, won't turn screws.
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Investigation summaryno device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.

Brand Name
QUICKSET TAPER HEX SCDR FLEX
Common Device Name
HIP INSTRUMENTS : SCREWDRIVERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7923849
Report Number1818910-2018-70964
Device Sequence Number13864201
Product Code HXX
UDI-Device Identifier10603295109242
UDI-Public10603295109242
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number227448000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/18/2018
Supplement Date Received by Manufacturer11/08/2018
Initial Report FDA Received Date10/01/2018
Supplement Report FDA Received Date11/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR